# SDR CA150120023

- Difficulty date: January 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 18,936 hours
- Engine: Pwa PT6A114A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator Cable
- Part number: 99105864RX
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE PILOT REQUESTED 20 DEGREES FLAP AND THE FLAPS STOPPED/STAYED AT THE 10 DEGREE SETTING. AFTER INSPECTION BY MAINTENANCE THE PRIMARY MOTOR SHAFT SHEAR PIN WAS FOUND SHEARED, THE SYSTEM FUNCTIONED PROPERLY IN STBY MODE, THE FLAP ACTUATOR ASSY WAS REPLACED WITH AN OVERHAULED UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
